# SDR DALA2025010600107

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 100,785 hours, 21,585 cycles
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 L1 DOOR SLIDE LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED L1 DOOR SLIDE MODULE ASSY PER B767-300 AMM 52-73. SLIDE LIGHT OPERATES NORMAL. A/C OK FOR SERVICE. (6630538)
